×

Random walks and a sojourn density process of Brownian motion. (English) Zbl 0119.14604


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Z. Ciesielski and S. J. Taylor, First passage times and sojourn times for Brownian motion in space and the exact Hausdorff measure of the sample path, Trans. Amer. Math. Soc. 103 (1962), 434 – 450. · Zbl 0121.13003
[2] H. Cramer, Sur un nouveau théorème-limite de la théorie des probabilités, Actualités Sci. Ind. 736 (1938). · JFM 64.0529.01
[3] D. A. Darling and M. Kac, On occupation times for Markoff processes, Trans. Amer. Math. Soc. 84 (1957), 444 – 458. · Zbl 0078.32005
[4] E. B. Dynkin, One-dimensional continuous strong Markov processes, Theor. Probability Appl. 4 (1959), 1 – 52. · Zbl 0201.50301
[5] Willy Feller, Die Grundlagen der Volterraschen Theorie des Kampfes ums Dasein in wahrscheinlichkeitstheoretischer Behandlung, Acta Bioth. Ser. A. 5 (1939), 11 – 40 (German). · Zbl 0021.34002
[6] William Feller, On the intrinsic form for second order differential operators, Illinois J. Math. 2 (1958), 1 – 18. · Zbl 0078.07601
[7] William Feller, An introduction to probability theory and its applications. Vol. I, John Wiley and Sons, Inc., New York; Chapman and Hall, Ltd., London, 1957. 2nd ed. · Zbl 0077.12201
[8] K. Ito and H. P. McKean, Monograph on diffusion, Springer, Berlin, 1963.
[9] M. Kac, On some connections between probability theory and differential and integral equations, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley and Los Angeles, 1951, pp. 189 – 215.
[10] Frank B. Knight, On the random walk and Brownian motion, Trans. Amer. Math. Soc. 103 (1962), 218 – 228. · Zbl 0279.60057
[11] P. Lévy, Processus stochastique et mouvement Brownien, Gauthier-Villars, Paris, 1948.
[12] Paul Lévy, Sur certains processus stochastiques homogènes, Compositio Math. 7 (1939), 283 – 339 (French). · Zbl 0022.05903
[13] Daniel Ray, Sojourn times of diffusion processes, Illinois J. Math. 7 (1963), 615 – 630. · Zbl 0118.13403
[14] H. F. Trotter, A property of Brownian motion paths, Illinois J. Math. 2 (1958), 425 – 433. · Zbl 0117.35502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.